# SDR CA060209001

- Difficulty date: January 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,945 hours
- Engine: Pwa JT15D4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: CM3574D460B0
- Condition: Burst
- Location: Hyd System
- Part time: 6,000 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING THE CREW DEPLOYED THE THRUST REVERSERS AND GOT 6 LIGHTS FOLLOWED BY (HYD LOW LEVEL) AND (HYD LOW FLOW) LIGHTS. MAINTENANCE FOUND ONE LINE P/N CM3574D460B000S ON THE LT SIDE HAD BURST. REPLACED LINE WITH NEW. INSPECTED BOTH PRESSURE FILTERS AND NO METAL WAS FOUND. THE HYDRAULIC RESERVOIR WAS SERVICED AND THE THRUST REVERSER AND SPEED BRAKES WERE FUNCTION CHECKED. STARTED RT ENGINE TO PERFORM FUNCTION CHECKS. INSPECTED HYDRAULIC FILTERS FOR METAL, NONE FOUND. AIRCRAFT PLACED ON JACKS AND GEAR SWING COMPLETED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20060209001)
